Research Repository

Bounds for Some Perturbed Cebysev Functionals

Dragomir, Sever S (2008) Bounds for Some Perturbed Cebysev Functionals. Journal of Inequalities in Pure and Applied Mathematics, 9 (3). pp. 1-22. ISSN 1443-5756

Full text for this resource is not available from the Research Repository.


Bounds for the perturbed Cˇ ebyšev functionals C (f, g) − μC (e, g) and C (f, g) − μC (e, g) − �C (f, e) when μ, � 2 R and e is the identity function on the interval [a, b] , are given. Applications for some Grüss’ type inequalities are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID15195. Cˇ ebyšev functional, Grüss type inequality, integral inequalities, Lebesgue p−norms.
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 13 Oct 2011 01:22
Last Modified: 13 Oct 2011 01:22
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar